# SDR AALA202112216674

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 71,947 hours, 28,586 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16341
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 10,477 hours, 5,347 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #2 COMPRESSOR VANE FAULT ON TAKEOFF. ABORTED TAKEOFF, RETURNED TO GATE. REPLACED ENGINE #2 VSV ACTUATOR PER JOB CARD 26T400475005. ACCOMPLISHED SATISFACTORY ENGINE RUNS.
